MAUDE Adverse Event Report: STERIS CANADA ULC 6000 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET; ENDOSCOPE DRYING CABINET

STERIS CANADA ULC 6000 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET; ENDOSCOPE DRYING CABINET
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the drying cabinet and found that the back edges of the doorframe on the side of the hinge were sharp resulting in the reported event.While onsite the technician filed down the edges, tested the unit, confirmed it to be operational, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a cut on their hand while cleaning their 6000 series reliance endoscope drying and storage cabinet.No medical treatment was sought or administered.

Brand Name
6000 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Common Device Name
ENDOSCOPE DRYING CABINET
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18669487
Report Number9680353-2024-00007
Device Sequence Number7819776
Product Code PUP
UDI-Device Identifier00724995168124
UDI-Public00724995168124
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown